# SDR CALA2025110210828

- Difficulty date: November 1, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 100,108 hours, 14,173 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT NR 11,  NOSE SKIN BETWEEN OSS 871.63 AND OSS 833.74 CRACKED.   PERFORMED REPAIR IAW EC/RA: 5743-02020. REMOVED FASTENERS, PERFORMED HOLE PROBE AND HFEC INSPECTIONS.  INSTALLED THE REPAIR AND EXTERNAL REPAIR DOUBLER.  PERFORMED THE REPAIR IAW EC/RA 5743-02020.
